# SDR AU001327

- Difficulty date: October 15, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 1 ENGINE OIL LEVEL LOW.
